# SDR AALA20100113DFW02

- Difficulty date: January 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 47,376 hours, 16,028 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDEWALL EXIT PLACARD AT LEFT NUMBER TWO DOOR DAMAGED.  REPLACED PLACARD AT LEFT NUMBER TWO DOOR.
